# SDR RAIA951026

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 6,921 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7312 - PASSENGER DOOR LIGHT ILLUMINATED.  MAINTENANCE ADJUSTED CENTER FLOOR MICRO-SWITCH, OPERATIONAL DOOR CHECK GOOD.  (M)
